# SDR VNAA202404150001

- Difficulty date: March 29, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15366
- Aircraft time: 20,175 hours, 18,095 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Bs 319 S26l-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS= 319.00 BETWEEN STRG 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT.    FRAME FS= 319.00 BETWEEN STRG 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT WAS REPAIRED PER CRJ-900 SRM 53-00-06-201-006-A01
